# SDR NACA2013053100001

- Difficulty date: March 21, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,424 hours, 53,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON SKIN AT STATION 914, STRINGER 24 R.  PERFORMED HFEC ON EXISTING HOLES COMMON TO REPAIR AND FUSELAGE SKIN, NO CRACKS FOUND.  INSTALLED PERMANENT REPAIR FOR DENT IAW B737 SRM 53-30-3 FIGURE 48 REVISION 105.
